Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Nonautonomous Dynamical Systems

formerly Nonautonomous and Stochastic Dynamical Systems

Editor-in-Chief: Diagana, Toka

Managing Editor: Cánovas, Jose


Mathematical Citation Quotient (MCQ) 2018: 0.62

Open Access
Online
ISSN
2353-0626
See all formats and pricing
More options …

Existence results for fractional integro-differential inclusions with state-dependent delay

Giovana Siracusa
  • Departamento de Matemática, Universidade Federal de Sergipe, Cidade Universitária Prof. Aloísio Campos, São Cristóvão-SE, CEP 49100-00, Brazil
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Hernán R. Henríquez / Claudio Cuevas
  • Corresponding author
  • Departamento de Matemática, Universidade Federal de Pernambuco, Av. Jornalista Anibal Fernandez, s/n, Recife-PE, CEP 50540-740, Brazil
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2017-10-25 | DOI: https://doi.org/10.1515/msds-2017-0007

Abstract

In this paper we are concerned with a class of abstract fractional integro-differential inclusions with infinite state-dependent delay. Our approach is based on the existence of a resolvent operator for the homogeneous equation.We establish the existence of mild solutions using both contractive maps and condensing maps. Finally, an application to the theory of heat conduction in materials with memory is given.

Keywords : Fractional integral-differential inclusion; Multi-valued maps; Resolvent Operator; State-dependent delay

MSC 2010: Primary 34K37; 34G25. Secondary 34K30; 34K09

References

  • [1] M. Adimy, F. Crauste, M.L. Hbid, R. Qesmi, Stability and Hopf bifurcation for a cell population model with state-dependent delay, SIAM J. Appl. Math. 70 (5) (2009/10), 1611-1633.Web of ScienceGoogle Scholar

  • [2] R. P. Agarwal, B. de Andrade, G. Siracusa, On fractional integro-differential equations with state-dependent delay, Comput. Math. Appl. 62 (2011), 1143-1149.CrossrefWeb of ScienceGoogle Scholar

  • [3] R. P. Agarwal, B. de Andrade, C. Cuevas, On type of periodicity and ergocity to a class of fractional order differential equations, Advances in Difference Equations, 2010, 1-25.Google Scholar

  • [4] W. Aiello, H. Freedman, J. Wu, Analysis of a model representing stage-structured population growth with state-dependent time delay, SIAM J. Appl. Math. 52 (3)(1992), 855-869.CrossrefGoogle Scholar

  • [5] R. R. Akhmerov, M. I. Kamenski˘ı, A. S. Potapov, A. E. Rodkina, B. N. Sadovski˘ı,Measures of Noncompactness and Condensing Operators, Birkhäuser Verlag, Basel, 1992.Google Scholar

  • [6] J. Banas, K. Goebel, Measures of Noncompactness in Banach Spaces, Lect. Notes Pure Appl. Math. 60, Marcel Dekker, New York, 1980.Google Scholar

  • [7] M. Bartha, Periodic solutions for differential equations with state-dependent delay and positive feedback, Nonlinear Anal. TMA 53 (6) (2003), 839-857.Google Scholar

  • [8] Y. Cao, J. Fan, T. C. Gard, The effects of state-dependent time delay on a stage-structured population growth model, Nonlinear Anal. TMA 19 (2) (1992),95-105.Google Scholar

  • [9] N. M. Chuong, T. D. Ke, Generalized Cauchy problems involving nonlocal and impulsive conditions, J. Evol. Equ. 12 (2) (2012), 367-392.CrossrefWeb of ScienceGoogle Scholar

  • [10] E. Cuesta, Asymptotic behaviour of the solutions of fractional integro-differential equations and some discretizations, Discrete Contin. Dyn. Syst. (Supplement) (2007), 277-285.Google Scholar

  • [11] C. Cuevas, J. C. de Souza, Existence of S-asymptotically !-periodic solutions for fractional order functional integrodifferential equations with infinite delay, Nonlinear Analysis, TMA 72 (3-4) (2010), 1683-1689.Google Scholar

  • [12] K. Deimling, Multivalued Differential Equations, Walter de Gruyter, Berlin, 1992.Google Scholar

  • [13] D. Delbosco, L. Rodino, Existence and uniqueness for a nonlinear fractional differential equations, J. Math. Anal. Appl. 204 (1996), 609-625.Google Scholar

  • [14] K. Diethelm, A. D. Freed, On the solution of nonlinear fractional order differential equations used in the modeling of viscoelasticity, in: F. Keil, W. Machens, H. Voss, J. Werther (Eds.), Scientific Computing in Chemical Engineering IIComputational Fluid Dynamics, Reaction Engineering and Molecular Properties, Springer-Verlag, Heidelberg (1999), 217-224.Google Scholar

  • [15] A. Domoshnitsky, M. Drakhlin, E. Litsyn, On equations with delay depending on solution, Nonlinear Anal. TMA 49 (5) (2002), 689-701.Google Scholar

  • [16] C. Fengde, S. Dexian, S. Jinlin, Periodicity in a food-limited population model with toxicants and state dependent delays, J. Math. Anal. Appl. 288 (1) (2003), 136-146.Google Scholar

  • [17] L. Gaul, P. Klein, S. Kempfle, Damping description involving fractional operators, Mech. Syst. Signal Process. (5) (1991), 81-88.CrossrefGoogle Scholar

  • [18] A. Granas, J. Dugundji, Fixed Point Theory, Springer-Verlag, New-York, 2003.Google Scholar

  • [19] M. Haase, The Functional Calculus for Sectorial Operators. Operator Theory: Advances and Applications, 169, Birkhauser-Verlag, Basel, 2006.Google Scholar

  • [20] F. Hartung, Linearized stability in periodic functional differential equations with state-dependent delays, J. Comput. Appl. Math. 174 (2) (2005), 201-211.Google Scholar

  • [21] F. Hartung, T. Krisztin, H.-O.Walther, J.Wu, Functional differential equations with state-dependent delays: Theory and applications, in Handbook of Differential Equations, Vol. 3, pp. 435-545, H. Cañada, P. Drábek, A. Fonda eds., Elsevier, Amsterdam, 2006.Google Scholar

  • [22] J. H. He, Approximate analytical solution for seepage flow with fractional derivatives in porous media, Comput. Methods Appl. Mech. Eng. 167 (1998), 57-58.Google Scholar

  • [23] H. R. Henríquez, On non-exact controllable systems, Internat. J. Control 42 (1) (1985), 71-83.Google Scholar

  • [24] H. R. Henríquez, V. Poblete, J. C. Pozo, Mild solutions of non-autonomous second order problems with nonlocal initial conditions, J. Math. Anal. Appl. 412 (2014), 1064-1083.Web of ScienceGoogle Scholar

  • [25] H. R. Henríquez, M. Rabelo, L. Vale, Second order impulsive retarded differential inclusions with nonlocal conditions, Abstract Appl. Anal. 2014, Article ID 131379, 16 pp.Google Scholar

  • [26] R. Hilfer, Applications of Fractional Calculus in Physics. World Scientific, Singapore. 2000.Google Scholar

  • [27] Y. Hino, S. Murakami, T. Naito, Functional-Differential Equations with Infinite Delay. Lecture Notes in Mathematics, 1473. Springer-Verlag, Berlin, 1991.Google Scholar

  • [28] M. Kamenskii, V. Obukhovskii, P. Zecca, Condensing Multivalued Maps and Semilinear Differential Inclusions in Banach Spaces, De Gruyter Series in Nonlinear Analysis and Applications 7, Walter de Gruyter & Co., Berlin, 2001.Google Scholar

  • [29] K. Karthikeyan, A. Anguraj, Solvability of impulsive neutral functional integro-differential inclusions with state dependent delay, J. Appl. Math. & Informatics 30 (1-2) (2012), 57-69.Google Scholar

  • [30] A. A. Kilbas, H. M. Srivastava, J. J. Trujillo, Theory and Applications of Fractional Differential Equations, in: North-Holland Mathematics Studies, vol. 204, Elsevier, 2006.Google Scholar

  • [31] Y. Kuang, H. Smith, Slowly oscillating periodic solutions of autonomous state-dependent delay equations, Nonlinear Anal. TMA 19 (9) (1992), 855-872.Google Scholar

  • [32] C. Lizama, On approximation and representation of k-regularized resolvent families, Integral Equations Operator Theory 41 (2) (2001), 223-229.Google Scholar

  • [33] F. Mainardi, Fractional Calculus and Waves in Linear Viscoelasticity, Imperial College Press, Singapore, 2010.Google Scholar

  • [34] J. Sabatier, O. P. Agrawal, J. A. Tenreiro Machado, Advances in Fractional Calculus, Springer, Dordrecht, 2007.Google Scholar

  • [35] G. V. Smirnov, Introduction to the Theory of Differential Inclusions, Amer. Math. Soc., Providence, 2002.Google Scholar

  • [36] R. Torrejon, Positive almost periodic solutions of a state-dependent delay nonlinear integral equation, Nonlinear Anal. TMA 20 (12) (1993), 1383-1416.Google Scholar

  • [37] D. R. Willé, C. T. H. Baker, Stepsize control and continuity consistency for state-dependent delay-differential equations, J. Comput. Appl. Math. 53 (2) (1994), 163-170.Google Scholar

  • [38] Z. Yang, J. Cao, Existence of periodic solutions in neutral state-dependent delays equations and models, J. Comput. Appl. Math. 174 (1) (2005), 179-199.Google Scholar

About the article

Received: 2017-03-13

Accepted: 2017-09-25

Published Online: 2017-10-25

Published in Print: 2017-10-26


Citation Information: Nonautonomous Dynamical Systems, Volume 4, Issue 1, Pages 62–77, ISSN (Online) 2353-0626, DOI: https://doi.org/10.1515/msds-2017-0007.

Export Citation

© 2017. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 License. BY-NC-ND 4.0

Comments (0)

Please log in or register to comment.
Log in